JournalszaaVol. 21, No. 1pp. 21–26

Quaternionic Reformulation of Maxwell Equations for Inhomogeneous Media and New Solutions

  • Vladislav V. Kravchenko

    Cinvestav del IPN, Santiago De Querétaro, Mexico
Quaternionic Reformulation of Maxwell Equations for Inhomogeneous Media and New Solutions cover
Download PDF

Abstract

We propose a simple quaternionic reformulation of Maxwell equations for inhomogeneous media and use it in order to obtain new solutions in a static case.

Cite this article

Vladislav V. Kravchenko, Quaternionic Reformulation of Maxwell Equations for Inhomogeneous Media and New Solutions. Z. Anal. Anwend. 21 (2002), no. 1, pp. 21–26

DOI 10.4171/ZAA/1063